# SDR SWAA2025092604005

- Difficulty date: August 13, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON PLATE LOCATED BS 540 BTW RBL 45.5 TO RBL 56 WL 208.1 AT PASSENGER CABIN.   REPLACED PLATE LOCATED ON BREAK PANEL LOCATED BS 540 BETWEEN RBL 45.5 TO RBL 65 WL 208.1 AT PASSENGER CABIN IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG # 143A5240 SHEET 24 REV:-.
